# SDR AALA20001901

- Difficulty date: November 12, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 18A SHELF AT STATION 913 LEFT WHEEL WELL.  INSTALLED DOUBLER PER ESO 11697, 11-9-2000.  (M)
